The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (275 KB) | Metadata | Table of Contents | ZAA summary
Volume 34, Issue 2, 2015, pp. 165–174
DOI: 10.4171/ZAA/1534

Published online: 2015-04-08

Regularity of Solutions to the $G$-Laplace Equation Involving Measures

Jun Zheng[1], Binhua Feng[2] and Zhihua Zhang[3]

(1) Southwest Jiatong University, Emeishan, Sichuan, China
(2) Northwest Normal University, Lanzhou (Gansu), China
(3) University of Electronic Science and Technology, Chengdu, Sichuan, China

We establish regularity of solutions to the equation $-\Delta_{G}u= \mu$, provided that $\mu (B_{r}(x_{0}))\leq Cr^{\beta}$ for any ball $B_{r}(x_{0})\subset \Omega$ with $r\leq 1$, where $\beta>0$ and $G$ satisfies certain structural conditions.

Keywords: $G$-Laplacian, Radon measure, Hölder continuity, regularity

Zheng Jun, Feng Binhua, Zhang Zhihua: Regularity of Solutions to the $G$-Laplace Equation Involving Measures. Z. Anal. Anwend. 34 (2015), 165-174. doi: 10.4171/ZAA/1534